# SDR REXA2016031500452

- Difficulty date: March 15, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BUTT LINE 27, OTBD FLOOR SUPPORT HAS CORROSION AROUND SCREW HOLES, BETWEEN FS 574 - 609.  R & R LBL 27 OTBD FLOOR SUPPORT IAW REO 601R-53-61-3778.
